Department of Mathematical Sciences

 

 
  1. 1988
  2. Published

    Algebraic spectral subspaces and automatic continuity

    Laursen, Kjeld Bagger, 1988, In: Czechoslovak Mathematical Journal. 38, 113, p. 157-172

    Research output: Contribution to journalJournal articleResearchpeer-review

  3. Published

    Close operator algebras

    Christensen, Erik, 1988, In: NATO ASI Series C Mathematical and Physical Sciences - Advanced Study Institute. 247 , p. 537 - 556 20 p.

    Research output: Contribution to journalConference articleResearchpeer-review

  4. Published

    Complete bilinear forms

    Thorup, Anders & Kleiman, S., 1988, Algebraic geometry (Sundance, UT, 1986). Springer, Vol. 1311. p. 253-320 68 p.

    Research output: Chapter in Book/Report/Conference proceedingBook chapterResearchpeer-review

  5. Published

    Højeste-vægt moduler: tensorprodukter, unitaritet, differentialoperatorer

    Jakobsen, Hans Plesner, 1988, Museum Tusculanum.

    Research output: Book/ReportDoctoral thesisResearch

  6. Published

    Quaternion extensions

    Jensen, Chr Ulrik & Yui, N., 1988, Algebraic geometry and commutative algebra, Vol. I. Kinokuniya, Tokyo, p. 155-182 28 p.

    Research output: Chapter in Book/Report/Conference proceedingBook chapterResearchpeer-review

  7. Published

    Self-maps on twisted Eilenberg-MacLane spaces

    Møller, Jesper Michael, 1988, In: Kodai Mathematical Journal. 11, 3, p. 372-378 7 p.

    Research output: Contribution to journalJournal articleResearchpeer-review

  8. Published

    Statistical Analysis of Cointegration Vectors.

    Johansen, Søren, 1988, In: Journal of Economic Dynamics and Control. 12, p. 231-254 24 p.

    Research output: Contribution to journalJournal articleResearchpeer-review

  9. Published

    The Mathematical Structure of Error Correction Models

    Johansen, Søren, 1988, In: Contemporary Mathematics. 80, p. 359–--386 28 p.

    Research output: Contribution to journalJournal articleResearchpeer-review

  10. 1987
  11. Published

    Regularized strings with extrinsic curvature

    Ambjørn, Jan, Durhuus, Bergfinnur, Frohlich, J. & Jonsson, T., 28 Dec 1987, In: Nuclear Physics B. 290, 4, p. 480-506

    Research output: Contribution to journalJournal articleResearchpeer-review

  12. Published

    Scalar irreducibility of eigenspaces on the tangent space of a reductive symmetric space

    Schlichtkrull, Henrik & Stetkær, H., Oct 1987, In: Journal of Functional Analysis. 74, 2, p. 292-299 8 p.

    Research output: Contribution to journalJournal articleResearchpeer-review